D. M. Cvetković, M. Doob and H. Sachs, Spectra of Graphs, Theory and Application, Academic Press, Inc., New
 D. Cvetković, P. Rowlinson and S. Simić, An introduction to the theory of graph spectra, London Mathematical
Society Student Texts, 75, Cambridge University Press, Cambridge, 2010.
 D. Cvetković, P. Rowlinson and S. Simić, Eigenvalue bounds for the signless laplacian,Publ. Inst. Math., (Beograd)
81 (2007) 11–27.
 C .S. Edwards, C. H. Elphick, Lower bounds for the clique and the chromatic numbers of a graph, Discrete Appl.
Math., 5 (1983) 51–64.
 A. W. Marshall, I. Olkin and B. C. Arnold, Inequalities: Theory of Majorization and Its Applications, Second
Edition, Springer, New York, 2011.
 V. Nikiforov, Chromatic number and spectral radius, Linear Algebra Appl., 426 (2007) 810–814.
 M. R. Oboudi, A relation between the signless Laplacian spectral radius of complete multipartite graphs and
majorization, Linear Algebra Appl., 565 (2019) 225–238.
 M. R. Oboudi, Distance spectral radius of complete multipartite graphs and majorization, Linear Algebra Appl.,
583 (2019) 134–145.
 M. R. Oboudi, Majorization and the spectral radius of starlike trees, J. Comb. Optim., 36 (2018) 121–129.
 M. R. Oboudi, On the difference between the spectral radius and maximum degree of graphs, Algebra Discrete
Math., 24 (2017) 302–307.
 M. R. Oboudi, On the largest real root of independence polynomials of graphs, an ordering on graphs, and starlike
 M. R. Oboudi, On the third largest eigenvalue of graphs, Linear Algebra Appl., 503 (2016) 164–179.
 H. S. Wilf, Spectral bounds for the clique and independence numbers of graphs, J. Combin. Theory Ser. B, 40
 H. S. Wilf, The eigenvalues of a graph and its chromatic number, J. London Math. Soc., 42 (1967) 330–332.
 G. Yu, Y. Wu and J. Shu, Signless Laplacian spectral radii of graphs with given chromatic number, Linear Algebra
Appl., 435 (2011) 1813–1822.